Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by:
 Basket 
On the conjecture of Birch and Swinnerton-Dyer for an elliptic curve of rank\quad 3.
Authors: Buhler, Joe P.; Gross, Benedict H.; Zagier, Don B.
Date of Publication (YYYY-MM-DD): 1985
Title of Journal: Mathematics of Computation
Volume: 44
Start Page: 473
End Page: 481
Document Type: Article
ID: 744957.0
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.